MathSciNet Relay Station
MathSciNet bibliographic data
MR2000029 (2004i:11054) 11G05
Larsen, Michael Rank of elliptic curves over almost separably closed fields. Bull. London Math. Soc. 35 (2003), no. 6, 817–820.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement